Equate Infants’ Pain and Fever, Acetaminophen 160 mg per 5 mL, Grape, 2 fl. Oz.

$4.91

-

Why shop from Dover Mart?
Fast Delivery

Ensure Fast Delivery

100% Guarantee

Shop Premium & Genuine Products

Description

Compare to the active ingredient of Infants’ Tylenol Oral Suspension. When baby relies on you to feel better, turn to Equate Infants’ Pain and Fever, Acetaminophen 160 mg per 5 mL. This pain reliever/fever reducer provides fast, effective relief of minor aches and pains due to the common cold, flu, headache, sore throat and toothache, and also helps to temporarily reduce fever so your little one feels better fast. Equate Infants’ Pain and Fever is for children ages 2 to 3 years of age. Features a kid-friendly grape flavor. This product is free of dyes, alcohol, aspirin, ibuprofen, gluten and high fructose corn syrup. Non-staining formula. Use only with enclosed syringe. Pediatrician Preferred Dosing System.

  • Active Ingredient: Equate Infants’ Pain and Fever contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient of Infants’ Tylenol Oral Suspension
  • Made for Children: This product is a grape flavored oral suspension liquid formulated for children ages 2 to 3 years of age
  • Pain Reliever/Fever Reducer: Equate Infants’ Pain and Fever provides fast, effective relief of  minor aches and pains due to the common cold, flu, headache, sore throat and toothache. It will also help temporarily reduce fever
  • Free of: Dyes, alcohol, aspirin, ibuprofen, gluten and high fructose corn syrup
  • Enclosed Syringe: Use enclosed syringe only. Do not use other cups or spoons. Pediatrician Preferred Dosing System

Additional information

Pack Size

Single

Vendor Information

  • No ratings found yet!
My Cart (0 items)

No products in the cart.